MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/ane.0b013e31823299c1

Медицинская библиотека · Anesthesia and analgesia · 2011

Apparent dexmedetomidine-induced polyuric syndrome in an achondroplastic patient undergoing posterior spinal fusion.

Greening Allison, Mathews Letha, Blair James

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A 40-year-old achondroplastic patient underwent posterior spinal fusion under general endotracheal anesthesia. Anesthesia was maintained with isoflurane, and sufentanil, dexmedetomidine, and lidocaine infusions. Urine output increased from 150 mL/hr to 950 mL/hr the fourth hour. An increasing serum sodium, low urine-specific gravity, and increased serum osmolarity occurred simultaneously with the polyuria. Within 2 hours of discontinuing the dexmedetomidine infusion urine output greatly decreased. Within 24 hours all signs of the polyuric syndrome resolved spontaneously. Alpha(2) agonists block arginine-vasopressin release and action; however, a polyuric syndrome has not been reported in the human literature.

Для цитирования: Greening Allison, Mathews Letha, Blair James. Apparent dexmedetomidine-induced polyuric syndrome in an achondroplastic patient undergoing posterior spinal fusion.. Anesthesia and analgesia. 2011. DOI: 10.1213/ane.0b013e31823299c1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.